# SDR P5CA9900070

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 KNEE CAP PANEL LEFT WING DELAMINATED ON INBOARD TRAILING EDGE CORNER.  REPAIRED PER SRM 51-40-15.
